View : 22 Download: 0

A fast direct solver for scattering from periodic structures with multiple material interfaces in two dimensions

Title
A fast direct solver for scattering from periodic structures with multiple material interfaces in two dimensions
Authors
Greengard L.Ho K.L.Lee J.-Y.
Ewha Authors
이준엽
SCOPUS Author ID
이준엽scopus
Issue Date
2014
Journal Title
Journal of Computational Physics
ISSN
0021-9991JCR Link
Citation
vol. 258, pp. 738 - 751
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Acoustic scattering; Boundary integral equations; Electromagnetic scattering; Fast direct solvers; Multiple material interfaces; Triple junctions
DOI
10.1016/j.jcp.2013.11.011
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE